# SDR 2002UALA00784

- Difficulty date: April 27, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 36,902 hours, 13,563 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED AT BODY STATION 345, RBL 36.  MAJOR REPAIR ACCOMPLISHED.  DAMAGED AREA CUT OUT RBL 34.5 - 37 FORWARD FLANGE ONLY.  NESTED DOUBLE ANGLE AND STRAP APPLIED TO FLOORBEAM, RBL 31-41.
